MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)
Catalog Number 528135
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "staple jamming." a new stapler was used to proceed with the procedure.No patient harm or injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of 528135 visistat 35r 6/box for investigation.The returned stapler was visually examined with and w ithout magnification.Visual examination of the returned stapler revealed that the staples appeared properly aligned.The stapler was returned with the trigger not engaged, and there were signs of biological material on the device.The stapler was received with 3 staples left in the cartridge, indicating at least 32 staples were fired by the end user.A functional inspection was performed on the sample by attempting to fire staples from the returned stapler.Upon full engagement of the trigger, the first staple fully formed and released in the air.To simulate insertion into the skin, the stapler was fired into a simulated skin pad.The remaining staples were fired and were able to engage and close into the simulated skin.No functional problem was found with the returned sample.The ifu for this product was reviewed as a part of this complaint investigation.The ifu states, "to obtain optimum staple closure, the trigger must be squeezed all the way in." a corrective action is not required at this time, as there were no functional issues found with the returned sample.The reported complaint of "misfire/jamming - info not provided" could not be confirmed based upon the sample received.The customer returned one unit of 528135 visistat 35r 6/box for investigation.The returned stapler was able to form and release all remaining staples in the cover block.A device history record review was performed on the device with no evidence to suggest a manufacturing-related root cause.There were no functional issues found with the returned stapler.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
WECK VISISTAT 35R 6/BOX
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24551931
Report Number3003898360-2026-00115
Device Sequence Number5597411
Product Code QQS
UDI-Device Identifier14026704736284
UDI-Public(01)14026704736284(11)230421(17)280420(10)73D2300737(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number528135
Device Lot Number73D2300737
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown